Couldn't find what you looking for?

TRY OUR SEARCH!

my grandson is 7 and just started taking singulair 2 days ago. tonight he had 99 fever and i noticed that fever is a side effect. could this be the cause so soon and should he stop taking. he is taking for exercise induced asthma which just started with baseball.

Loading...

Yes, it is quite possible that your grandson is experiencing one of the Singulair’s side effects.
The side effects may occur anytime and I don’t know about fever but others that are not so troublesome usually disappear once the body gets used to the drug.

Considering your grandson is having fever, I would call a doctor and consulted him and asked whether the drug should be discontinued or the dosage lowered, etc

There aren’t any other side effects, are there?
Reply

Loading...

My son too gets hot soon after taking singulair. He too had a fever of 99 and 100 until I broke the pill in half and gave it to him to wean him for a few days. Tomorrow I will stop because he still gets hot even though no fever and I have to put the fan on him to go to sleep. He is 6 and is on 5mg which is also given to 14 year olds! He also had NO energy on singulair and is a different kid now on half the pill. Will go back to doc in 2 wks to get something else- not singulair.
Reply

Loading...

My daughter is 14 years old and has been taking singulair for 5 days for exercise induced asthma and has been complaqining of tooth pain and has also had a fever up to 101(with no other signs of infection)soon after taking the pill. I am stopping the medication.
Reply

Loading...

My 5 year old daughter has fever of 102.5 and has aches and pains and a severe headache. All of which are side effects from singulair. But her specialist's office does not believe its the pill. They say its the flu which she had not that long ago. It couldn't possibly be the pill? Oh DR.s what shall I do with you all? The same pills that have a million side effects reported can't do this to my child? well, please tell me why not and with real facts please.

I'm obviously pretty irritated my daughter has never had a severe headache. I'll deal with the asthma related coughs another way. This isn't worth it.
Reply

Loading...

I was prescribed Singulair in my early 20s but discontinued it due to this fever side effect. My allergy doctor said I should definitely not take it due to this side effect and that I should tell people I was allergic to Singulair.

After my asthma got worse I started taking it again at age 30 and this time I do feel a bit chilly at night, but no real fever.
Reply

Loading...